I want to start taking Qsymia, but my concern is the possible memory loss. All the reviews I read never mention memory loss. Has any one experienced memory loss. If so, is it short term?
Actually yes, there is. The information given states:
Less serious side effects of phentermine / topiramate may include:
mild dizziness, anxiety, feeling tired or irritable;
memory problems, sleep problems (insomnia);
numbness of tingly feeling; or
altered sense of taste, dry mouth, or an unpleasant taste in your mouth.
It is listed so some people do have that. I know one person on it that does struggle at times for words. She calls it her stupid pill but would rather keep going on it than give it up. I've been on it for four months now and have not had that happen to me at all. It's different for everyone. I've been on every dose there is as I've increased each month until I hit the highest dose (where I am currently at). All I can say is give it a try.
i have use qsymia for 6 months off and on because of the horrible service from the mail order companies. and yes i have had some trouble finding the word im looking for from time to time. it is not something im worried about, and i usually able to get it back pretty quickly. the up side of the weight loss(45 lbs in 6 months) overcomes the any concerns about the memory. my doc told up front it might happen so i was prepared. hope this helps.
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2013 • 1 answer
I have been taking Qsymia for about 8 weeks and I have lost 15 pounds. But I have hit a plateau. Has
Posted 22 Feb 2013 • 1 answer
Posted 13 Apr 2015 • 1 answer
Posted 19 Jun 2015 • 3 answers
Posted 7 Jan 2018 • 0 answers